MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Foreign Body Embolism (4439); Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Once deployed, the anterior anchor slid into rvot as there was nothing for the anchor to seat in, causing the valve to cant.There was no patient injury reported due to this event and no additional actions were taken.The patient was reported to be in stable condition.The patient anatomy was a constraint during the procedure as there was a deep sa commissure.Leaflet capture was confirmed on each anchor during the anchor spin.No leaflet pinning was observed at any point in the procedure.The anchors were at the hinge points of the annulus prior to final valve release.The valve expanded evenly and as expected during ventricular and atrial expansion stages.Valve tilted down anteriorly and septally post deployment.This caused mild pvl observed in as comm area along with mild central tr.Color flow doppler was utilized on tee to quantify pvl.Appropriate volume optimization was done the day of the procedure.As per medical opinion, the perceived root cause of the event was that the anterior anchor slid into rvot, causing valve to cant and there was nothing for the anchor to seat in.Patient had a partial flail septal leaflet, which made the physician cautious of getting extremely high with the anchors in that region.After internal review of procedural tee/fluoroscopy, there is evidence of the 48mm evoque valve has embolized into the ventricle; most of the anchors lose contact with the tv annulus.The final transvalvular tr is moderate.The root caused identified from internal imaging review was noted as lack of leaflet capture and suboptimal depth.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images labelling review based on the complaint investigation, the complaint for malposition -valve embolizes into ventricle was confirmed with objective evidence through imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The root cause identified from internal imaging review was noted as lack of leaflet capture and suboptimal depth.Other procedural or anatomical factors could have contributed to the migration such as rv volume, imaging, use, and valve sizing.The evoque ifu contains warnings for potential adverse events related to migration/embolization and pvl, as well as valve and delivery system maneuvering/positioning during insertion, release, and removal.The valve embolization likely contributed to the paravalvular leak.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24644545
Report Number2015691-2026-13350
Device Sequence Number10207838
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270709(11)250709
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight72 KG